# SDR FDEA201401190142

- Difficulty date: January 19, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514028
- Condition: Chafed
- Location: Bs 936
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 936 RT CREASE BEAM WEB UPPER SURFACE FOUND CHAFED.  CHAFE REMOVED IAW SRM 51-10-02 REV 110.  FOUND OUT OF LIMIT SIAW SRM 53-40-13 AD 1 FIG 101 REV 110.  CREASE BEAM WEB REMOVED IAW SRM 51-40-02 REV 111.  NEW CREASE BEAM WEB FABRICATED & INSTALLED IAW DWG 114N5140 SHT 3 REV D.
